# SDR 2020F00113

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1268:MCC CUT-OUT LOWER LATCH CAM PINS FITTING HOLES INSIDE CORROSION  CORRECTIVE ACTION: MDCD LATCH PIN FITTINGS REPAIRED PER EO#19398
